# SDR SWAA2021090709346

- Difficulty date: August 21, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 500d Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT R/H BS500D BULKHEAD SUPPORT HAS OVERSIZE ON LOWER END RBL21 WL 156 ; / [01] EVALUATED OVERSIZE HOLE ON R/H BS 500D BULKHEAD SUPPORT RBL 21 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] REMOVED FCB AFT R/H BS 500D BULKHEAD SUPPORT ANGLE PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW BULKHEAD ANGLE PO# 831153/1 PER SRM 51-40-05-0G-0 AND DWG 143A7902. UPDATED PART TABLE; [04] VERIFIED STEPS 2 AND 3.; [05] VERIFIED LOCATE AND DRILL UP OF NEW ANGLE PER SRM 51-40-05 AND DWG 143A7902.; [06] OK TO INSTALL AFT R/H BS 500D BULKHEAD SUPPORT.; [07] OK TO INSTALL; [08] INSTALLED FCB AFT R/H BS 500D BULKHEAD SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 143A7902; [09] VERIFIED STEP 8; [10] RII INSPECTED ACTION 8; [11] INSPECTION COMPLETE
